American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(92A09) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] James M. Greenberg and Wolfgang Alt. Stability results for a diffusion equation with functional drift approximating a chemotaxis model . Trans. Amer. Math. Soc. 300 (1987) 235-258. MR 871674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wei-Ming Ni and Izumi Takagi. On the Neumann problem for some semilinear elliptic equations and systems of activator-inhibitor type . Trans. Amer. Math. Soc. 297 (1986) 351-368. MR 849484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. Comets, Th. Eisele and M. Schatzman. On secondary bifurcations for some nonlinear convolution equations . Trans. Amer. Math. Soc. 296 (1986) 661-702. MR 846602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Renate Schaaf. Stationary solutions of chemotaxis systems . Trans. Amer. Math. Soc. 292 (1985) 531-556. MR 808736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Terman. Directed graphs and traveling waves . Trans. Amer. Math. Soc. 289 (1985) 809-847. MR 784015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christopher K. R. T. Jones. Stability of the travelling wave solution of the FitzHugh-Nagumo system . Trans. Amer. Math. Soc. 286 (1984) 431-469. MR 760971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Clyde Collins. Length dependence of solutions of FitzHugh-Nagumo equations . Trans. Amer. Math. Soc. 280 (1983) 809-832. MR 716852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Clyde Collins. Diffusion dependence of the FitzHugh-Nagumo equations . Trans. Amer. Math. Soc. 280 (1983) 833-839. MR 716853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1